# SDR DLM88010652

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 36,244 hours, 30,143 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL IN ENTIRE CABIN DURING T/O. THE SMELL DISSIPATED DURING CLIMBOUT AND WAS GONE AROUND 10000 FEET. CHANGED WATER SEPERATOR BAGS PERFORMED DUCT BURN OUT PER M/M . RAN ENGINES AT ALL POWER SETTINGS NO SMELL    NOTED CKS GOOD A/C OK FOR SVC
